Finite size Wilson loops in Z(2)

J. P. Kowall, Herbert Neuberger

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study Wilson loops of finite size in three- and four-dimensional Z(2) lattice gauge theories. Expansions to 12th order in strong coupling are presented. In three dimensions weak coupling expansions to 8th order are also given. The results suggest that the roughening problem can be avoided by considering finite size loops. The possibility that early scaling occurs is also discussed.

Original languageEnglish (US)
Pages (from-to)197-200
Number of pages4
JournalPhysics Letters B
Volume106
Issue number3
DOIs
StatePublished - Nov 5 1981

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Finite size Wilson loops in Z(2)'. Together they form a unique fingerprint.

  • Cite this